# SDR ZW0A0204401

- Difficulty date: April 11, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 39,966 hours, 20,540 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND IN FUSELAGE SKIN, 24 INCHES AFT OF FWD PASSENGER DOOR JAMB BELOW WINDOW BELT DOUBLER MOD.  INSTALLED FLUSH DOUBLER PER ARA 17961.
